标题:Spatial and temporal white noises under sublinear G-expectation
作者:Ji, Xiaojun; Peng, Shige
作者机构:[Ji, Xiaojun; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Peng, Shige] Shandong Univ, Zhongtai Secur Inst Financial Studi 更多
通讯作者:Peng, SG;Peng, SG
通讯作者地址:[Peng, SG]Shandong Univ, Sch Math, Jinan 250100, Peoples R China;[Peng, SG]Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Peoples 更多
来源:SCIENCE CHINA-MATHEMATICS
出版年:2020
卷:63
期:1
页码:61-82
DOI:10.1007/s11425-018-9558-1
关键词:sublinear expectation; G-Brownian motion; G-Gaussian random field;; G-white noise; spatial and temporal white noise
摘要:Under the framework of sublinear expectation, we introduce a new type of G-Gaussian random fields, which contains a type of spatial white noise as a special case. Based on this result, we also introduce a spatial-temporal G-white noise. Different from the case of linear expectation, in which the probability measure needs to be known, under the uncertainty of probability measures, spatial white noises are intrinsically different from temporal cases.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85072036396&doi=10.1007%2fs11425-018-9558-1&partnerID=40&md5=d2444b2d66f157a238f3866c3c990e06
TOP